Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On the C*-Algebra Generated by the Left Regular Representation of a Locally Compact Group

Erik Bédos
Proceedings of the American Mathematical Society
Vol. 120, No. 2 (Feb., 1994), pp. 603-608
DOI: 10.2307/2159903
Stable URL: http://www.jstor.org/stable/2159903
Page Count: 6
  • Get Access
  • Read Online (Free)
  • Download ($30.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
On the C*-Algebra Generated by the Left Regular Representation of a Locally Compact Group
Preview not available

Abstract

Let λ denote the left regular representation of a locally compact group G on L2(G) and C*(λ(G)) the C*-algebra generated by λ(G). We show that the amenability of G and the amenability of G considered as a discrete group both may be characterized in terms of C*(λ(G)).

Page Thumbnails

  • Thumbnail: Page 
603
    603
  • Thumbnail: Page 
604
    604
  • Thumbnail: Page 
605
    605
  • Thumbnail: Page 
606
    606
  • Thumbnail: Page 
607
    607
  • Thumbnail: Page 
608
    608